# SDR DALA2021020800709

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 62,029 hours, 20,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNT EMERGENCY LIGHTS AT ROW 41 INOPERATIVE. MAINTENANCE REPLACED LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. (LP 5031093)
